Some problems concerning keys for relation schemes and relations in the relational datamodel

Demetrovics, János and Thi, VD (1993) Some problems concerning keys for relation schemes and relations in the relational datamodel. INFORMATION PROCESSING LETTERS, 46 (4). pp. 179-184.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:44
Last Modified: 11 Dec 2012 14:44
URI: http://eprints.sztaki.hu/id/eprint/420

Update Item Update Item